# SDR COZA20171103117

- Difficulty date: October 31, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,500 hours, 39,140 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177501
- Part serial: P108CQC
- Condition: Failed
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 380428101
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AFTER AN HOUR OF RUN TIME ON THE GROUND.  PUT A PRESSURE GAUGE IN THE FUEL LINE BETWEEN THE FUEL CONTROL AND FUEL ATOMIZER.  FOUND FUEL PRESSURE AT 25 PSI WITH A REQUIREMENT FOR 50-60 PSI.  REMOVED FUEL CONTROL UNIT AND FOUND DRIVE SHAFT SHEARED.  REPLACED THE FUEL CONTROL UNIT AND OPERATIONAL CHECK NORMAL.
